# SDR 120B2020012000007

- Difficulty date: January 19, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N225NE
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 99,336 hours, 15,938 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: S6582622
- Part serial: 3910
- Condition: Inoperative
- Location: Zone 100
- Part time: 99,336 hours, 15,938 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COMM INOPERATIVE.
